# SDR CA991210048

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF,  MLG INDICATED UNSAFE AFTER GEAR UP SELECTION.  PROX IMITY TARGET ADJUSTED AND PSU REPLACED.
